U.S. doctors online nowAsk doctors free
Canada
A 25-year-old female asked:

I took plan b, morning after pill 2-3 weeks ago. have fever, muscle weakness, extreme fatigue since. side effects/related? see meds list for details.

1 doctor answer2 doctors weighed in
Dr. Carla Enriquez
Pediatrics 51 years experience
Too long : It's too long from exposure to Plan B to have adverse effects from it. You may be ill with an intercurrent illness, you may be pregnant, or another of your medications may be the cause. Check home pregnancy test, if negative, see your prescribing doctor.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Aug 13, 2019

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.